# SDR SWAA2022111772469

- Difficulty date: November 17, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 25,176 hours, 11,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTS INOP AT L2 DOOR.   EMERGENCY BATTERY PACK POS. M1673 WAS REPLACED. PERFORMED OPS CHECK OF THE INTERIOR EMERGENCY LIGHTS AT L2 DOOR AND FOUND NORMAL IAW AMM 33-51-06-960-805.
